Alert archive / Virginia / Frost Advisories in 2012
Frost Advisory 11, NWS Blacksburg, VA
NWS Blacksburg, VA issued this frost advisory at Oct 16, 2012, 3:42 PM EDT for 24 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia. It took effect at Oct 17, 2012, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2012, 3:42 PM EDT (19:42 UTC)
- In effect from
- Oct 17, 2012, 4:00 AM EDT
- Expired
- Oct 17, 2012, 9:01 AM EDT
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
All 27 counties
Alleghany County, VA, Amherst County, VA, Appomattox County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Campbell County, VA, City of Buena Vista, VA, City of Covington, VA, City of Lexington, VA, City of Lynchburg, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Giles County, VA, Montgomery County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 44 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680 WWUS71 KRNK 161942 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 342 PM EDT TUE OCT 16 2012 ...PATCHY FROST EXPECTED FOR TONIGHT... .HIGH PRESSURE WILL PASS ACROSS THE AREA TONIGHT...RESULTING IN MOSTLY CLEAR SKIES AND LIGHT WINDS. WITH OVERNIGHT TEMPERATURES EXPECTED TO FALL INTO THE LOW TO MID 30S IN AREAS ALONG AND NORTH OF INTERSTATE 81...AS WELL AS PORTIONS OF SOUTHSIDE VIRGINIA...PATCHY FROST IS EXPECTED TO DEVELOP...MAINLY IN RIVER VALLEYS AND DRAINAGES. VAZ007-009>014-018>020-022>024-034-035-045-046-WVZ042>045-170345- /O.NEW.KRNK.FR.Y.0011.121017T0800Z-121017T1300Z/ TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...BEDFORD...AMHERST... LYNCHBURG...APPOMATTOX...BLUEFIELD...FLAT TOP...HINTON...HIX... UNION...LEWISBURG...QUINWOOD...DUO...RAINELLE 342 PM EDT TUE OCT 16 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY. * LOCATIONS...DEEPER VALLEYS ALONG AND NORTH OF INTERSTATE 81...AS WELL AS PORTIONS OF SOUTHSIDE VIRGINIA. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...FROM 4 AM TO 9 AM WEDNESDAY. * IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FROST MAY BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
350 WWUS71 KRNK 170134 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 934 PM EDT TUE OCT 16 2012 ...PATCHY FROST EXPECTED FOR TONIGHT... .HIGH PRESSURE WILL PASS ACROSS THE AREA TONIGHT. WITH OVERNIGHT TEMPERATURES EXPECTED TO FALL INTO THE LOW TO MID 30S IN AREAS ALONG AND NORTH OF INTERSTATE 81...AS WELL AS PORTIONS OF SOUTHSIDE VIRGINIA...PATCHY FROST IS EXPECTED TO DEVELOP...MAINLY IN RIVER VALLEYS AND DRAINAGES. VAZ007-009>014-018>020-022>024-034-035-045-046-WVZ042>045-170945- /O.CON.KRNK.FR.Y.0011.121017T0800Z-121017T1300Z/ TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...BEDFORD...AMHERST... LYNCHBURG...APPOMATTOX...BLUEFIELD...FLAT TOP...HINTON...HIX... UNION...LEWISBURG...QUINWOOD...DUO...RAINELLE 934 PM EDT TUE OCT 16 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... * LOCATIONS...DEEPER VALLEYS ALONG AND NORTH OF INTERSTATE 81... AS WELL AS PORTIONS OF SOUTHSIDE VIRGINIA. * TEMPERATURES...IN THE 30S. * TIMING...FROM 4 AM TO 9 AM WEDNESDAY. * IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FROST MAY BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RCS
840 WWUS71 KRNK 170814 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 414 AM EDT WED OCT 17 2012 ...FROST EARLY THIS MORNING... .HIGH PRESSURE ACROSS THE AREA WILL COMBINE WITH LIGHT WINDS AND CLEARING SKIES TO ALLOW TEMPERATURES TO FALL INTO THE LOWER AND MID 30S EARLY THIS MORNING. THIS WILL RESULT IN A FEW HOURS OF FROST ACROSS THE DEEPER VALLEYS AND OUTLYING AREAS. VAZ007-009>014-018>020-022>024-034-035-045-046-WVZ042>045-171300- /O.CON.KRNK.FR.Y.0011.000000T0000Z-121017T1300Z/ TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...BEDFORD...AMHERST... LYNCHBURG...APPOMATTOX...BLUEFIELD...FLAT TOP...HINTON...HIX... UNION...LEWISBURG...QUINWOOD...DUO...RAINELLE 414 AM EDT WED OCT 17 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...DEEPER VALLEYS AND OUTLYING AREAS. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FROST MAY BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
763 WWUS71 KRNK 171301 AAE NPWRNK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 901 AM EDT WED OCT 17 2012 ...FROST ADVISORY CANCELLED... VAZ007-009>014-018>020-022>024-034-035-045-046-WVZ042>045-171415- /O.CAN.KRNK.FR.Y.0011.000000T0000Z-121017T1300Z/ TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...BEDFORD...AMHERST... LYNCHBURG...APPOMATTOX...BLUEFIELD...FLAT TOP...HINTON...HIX... UNION...LEWISBURG...QUINWOOD...DUO...RAINELLE 901 AM EDT WED OCT 17 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE FROST ADVISORY. SURFACE OBSERVATIONS INDICATE TEMPERATURES RISING QUICKLY THIS MORNING...ENDING THE THREAT OF FROST FOR MOST LOCATIONS. A FEW OF THE DEEPER VALLEYS MAY BE SLOWER TO WARM THIS MORNING...SO PLANTS SENSITIVE TO THE COLD MAY NEED PROTECTION FOR AN HOUR OR TWO LONGER. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Oct 16, 2:07 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 16, 2:07 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 207 PM EDT TUE OCT 16 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST TODAY AND REMAIN ACROSS THE REGION INTO WEDNESDAY. ANOTHER FAST MOVING COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY. COOL HIGH PRESSURE WILL BUILD IN BEHIND THIS FRONT FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1015 AM EDT TUESDAY... THE EARLY MORNING FORECAST PACKAGE APPEARS TO BE IN VERY GOOD SHAPE...ALTHOUGH DID REDUCE CLOUD COVER ACROSS THE MOUNTAINS AS LATEST VISIBLE SATELLITE IMAGERY INDICATES ONLY A FEW AREAS OF CLOUDS WEDGED ALONG THE WESTERN FACE OF OUR HIGHER RIDGELINES. WINDS ALSO REMAIN SOMEWHAT GUSTY THIS MORNING AS HIGH PRESSURE CONTINUES TO BUILD IN FROM THE WEST...WITH 20 TO 25 MPH GUSTS ALREADY OBSERVED ACROSS A FEW OF OUR HIGHER ELEVATIONS. AS OF 245 AM EDT TUESDAY... 5H TROF AND ASSOCIATED COLD POCKET WILL SWING NE OF THE AREA THIS MORNING ALLOWING FOR A MORE ZONAL FLOW ALOFT THIS AFTERNOON AND TONIGHT. BROAD BUT WEAK SURFACE HIGH PRESSURE RIDGING JUST WEST OF THE MOUNTAINS WILL CONTINUE TO SLIDE EAST TODAY AND BE ABOUT OVERHEAD THIS EVENING...AND NEAR THE COAST BY LATE TONIGHT. THIS SHOULD GRADUALLY BRING AN END TO COLD ADVECTION UPSLOPE CLOUDS THIS MORNING PER LATEST NAM AS THE 85H NW FLOW WEAKENS AND BACKS MORE WESTERLY THIS AFTERNOON. WILL ALSO HAVE SOME OROGRAPHIC MOUNTAIN WAVE LEE CIRRUS/AC SW THIS MORNING AS A TRAILING SPEED MAX ALONG THE BACK OF THE 5H TROF INTERACTS WITH THE MOUNTAIN RIDGES EARLY ON. SHOULD FINALLY WORK INTO MAINLY SUNNY SKIES ALL AREAS BY MID OR LATE MORNING AS WINDS ALOFT WEAKEN AND THE RIDGE BUILDS IN. GRADUAL 85H WARMING THIS AFTERNOON LOOKS TO PUSH HIGHS INTO THE 60S MOST SPOTS BUT PERHAPS COOLER FAR NW IF LOW CLOUDS HANG ON LONGER. MAIN CONCERN OVERNIGHT IS WITH THE FROST/FREEZE POTENTIAL AS LIKE THE LAST FEW EVENTS WILL LIKELY SEE A WEAK BUBBLE HIGH REDEVELOP INLAND GIVEN CONFLUENCE ALOFT. THIS SHOULD SET THE STAGE FOR A GOOD NIGHT OF RAD COOLING AS WINDS WILL BE LIGHT AND DEWPOINTS RATHER LOW. MODELS DO SHOW A WEAK S/W PASSING ACROSS AFTER MIDNIGHT BUT SHOULD NOT BE MORE THAN SOME HIGH CLOUDS AND A LITTLE MORE MIXING RIDGES. HOWEVER LATEST MOS INCLUDING THE COLDER COOP GUIDANCE A BIT WARMER THAN PREVIOUS WITH APPEARANCE OF ANOTHER ROUND OF FROST IN THE VALLEYS...AND ONLY SPOTTY ELSW NORTH/WEST ESPCLY GIVEN QUITE A BIT OF WARMING ALOFT WEST BY MORNING. EXCEPTION THIS TIME LIKELY OVER THE NE ZONES CLOSER TO THE PARENT HIGH WHERE AREAS AROUND LYH MIGHT SEE A BIT MORE FROST THAN BEFORE. SINCE NOT CLEAR CUT WONT RAISE HEADLINES FOR AN ADVISORY AT THIS POINT AND GIVE THE DAYSHIFT ANOTHER LOOK. OTRW MOSTLY CLEAR WITH LOWS RANGING FROM THE LOW/MID 30S VALLEYS AND NE...TO THE UPPER 30S/LOW 40S ELSW... EXCEPT RIDGES WHERE MAY ONLY GET TO THE MID 40S AT BEST. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... AS OF 300 AM EDT TUESDAY... THE CENTER OF THE A RIDGE OF SURFACE HIGH PRESSURE WILL BEGIN TO SHIFT EAST OF THE REGION ON WEDNESDAY. THE RESULT WILL BE A TREND TOWARD MILDER TEMPERATURES AS THE LOW LEVEL FLOW BECOMES MORE SOUTHERLY. WEDNESDAY NIGHT...LOW LEVEL SOUTHERLY FLOW WILL INCREASE TO AROUND 40KTS AT 850 MB AHEAD OF AN APPROACHING UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT. TIMING VARIES SLIGHTLY BETWEEN THE GFS/ECWMF/NAM...BUT THE CONSENSUS IS FOR PRECIPITATION TO REMAIN JUST WEST OF THE AREA THROUGH THE NIGHT. ON THURSDAY...THE FRONT IS EXPECTED TO CROSS THE REGION...BUT THE FOCUS FOR THE BEST DYNAMICS IS PROGGED TO CROSS PA/NY. THE GFS/ECMWF DEPICT ASSOCIATED PRECIPITATION SKIRTING THE NORTHERN HALF OF THE AREA. THE NAM IS MORE AGGRESSIVE IN MORE COVERAGE ACROSS THE ENTIRE AREA...BUT STILL A FOCUS TOWARD THE NORTHERN SECTIONS OF THE REGION. OUR FORECAST WILL FAVOR A SOLUTION MORE IN LINE WITH THE GFS/ECMWF...BUT ALSO ALLOW FOR THE POTENTIAL FOR AT LEAST ISOLATED COVERAGE ACROSS THE SOUTH. THURSDAY NIGH INTO FRIDAY...THE GFS/NAM AND ECWMF HAVE NOTABLE DIFFERENCES. WHILE THE GFS/NAM SWEEPS THE FRONT AND ASSOCIATED PRECIPITATION THROUGH AND OUT OF THE AREA QUICKLY. THE ECWMF BRING A SECONDARY WAVE NORTH ALONG THE DEPARTING WAVE...THEREBY SLOWING THE EXIT OF THE FRONT...AND ADDING ANOTHER SHOT OF PRECIPITATION TO AT LEAST THE EASTERN HALF OF THE AREA. WILL CONTINUE WITH A PERSISTENT FORECAST THAT FAVORS THE QUICKER GFS/NAM. && .LONG TERM /SATURDAY THROUGH MONDAY/... AS OF 331 PM EDT MONDAY... COOLER AIR ARRIVES JUST IN TIME FOR THE WEEKEND WITH H85 TEMPS BELOW 10C ACROSS THE ENTIRE CWA SATURDAY AND MUCH OF SUNDAY. A STRENGTHENING UPPER RIDGE WILL FILL IN RIGHT BEHIND THE DEPARTING STRONG UPPER LOW THROUGH THE GREAT LAKES AND UPPER MIDWEST BY MONDAY. THIS WILL ALLOW FOR STRONG WAA AS H85 TEMPS RISE TO NEAR 15C AGAIN. WITH THE JET REMAINING ACROSS THE GREAT LAKES AND US/CANADIAN BORDER...A STRETCH OF DRY AND ABOVE NORMAL TEMPS WILL BE ENTRENCHED THROUGH MUCH OF NEXT WEEK. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 200 PM EDT TUESDAY... EXPECT VFR CONDITIONS ACROSS THE FORECAST AREA FOR THE 16/18Z TAF PERIOD. VISIBLE SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATE CLEAR SKIES ACROSS THE FORECAST REGION AS HIGH PRESSURE CONTINUES TO BUILD IN FROM THE WEST. SURFACE WINDS...STILL OCCASIONALLY GUSTING TO THE 15KT TO 20KT RANGE...ALSO CONTINUE TO DIMINISH AS THE HIGH SETTLES ACROSS THE AREA...CAUSING THE PRESSURE GRADIENT TO RELAX. THROUGH THE NIGHT...EXPECT HIGH PRESSURE TO PASS FROM WEST TO EAST ACROSS THE AREA. WILL BEGIN TO SEE CIRRUS ASSOCIATED WITH A DEVELOPING STORM SYSTEM OVER THE PLAINS MAKE ITS WAY IN DURING THE EARLY MORNING HOURS OF WEDNESDAY...BUT OTHERWISE MOSTLY CLEAR SKIES AREA EXPECTED. NORMALLY WOULD HAVE CONCERNS FOR EARLY MORNING FOG AT LWB WITH HIGH PRESSURE OVERHEAD...BUT FORECAST MODEL SOUNDINGS CONTINUE TO INDICATE DRY AIR OVER LWB THROUGH THE NIGHT. WILL REMAIN CAUTIOUSLY OPTIMISTIC THAT FOG WILL REMAIN OUT OF THE AREA AND HOLD FOG OUT OF THE LWB TAF. AFTER SUNRISE...HIGH PRESSURE WILL SLIDE EAST OF THE AREA...RESULTING IN WINDS BECOMING SOUTH SOUTHEASTERLY AS AN APPROACHING COLD FRONT ENTERS THE LOWER OHIO RIVER VALLEY. THE COLD FRONT IS FORECAST TO CROSS THE AREA THURSDAY...WITH POSSIBLY ANOTHER ROUND OF SUB-VFR CIGS AND VSBYS IN SHOWERS. THIS SHOULD BE FOLLOWED BY VFR FRIDAY AS HIGH PRESSURE BUILDS BACK IN AS SUPPORTED BY MOST GUIDANCE. ANOTHER UPPER DISTURBANCE MAY RESULT IN A PERIOD OF MVFR CIGS ACROSS THE MOUNTAINS SATURDAY...OTRW VFR. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH NEAR TERM...JH/NF SHORT TERM...DS LONG TERM...KM AVIATION...JH/NF
Hazardous weather outlook, Oct 16, 3:31 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 331 PM EDT TUE OCT 16 2012 NCZ001>006-018>020-VAZ015>017-032-033-043-044-047-058-059-171945- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA- BUCKINGHAM-HALIFAX-CHARLOTTE- 331 PM EDT TUE OCT 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009>014-018>020-022>024-034-035-045-046-WVZ042>045-171945- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-MERCER-SUMMERS-MONROE-GREENBRIER- 331 PM EDT TUE OCT 16 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. PATCHY FROST WILL BE POSSIBLE IN THE VALLEYS AND ACROSS THE RIVER BOTTOMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Virginia, 2012Frost Advisories in West Virginia, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.